Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can i take primolut to stop my period?

this is the third day of my period,it meant to be 3 days but sometimes i flow on 4th and 5th day. can i take primolut n to get dry tomorrow
Asked On : Mon, 26 Jul 2010
Answers:  2 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Primolut n or any medicine will not work so fast.
2-3 days require to work for reducing flow.
Ok and bye.
Answered: Mon, 5 Sep 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello ebonny;
welcome to HealthcareMagic
There is no reason you specified as why you need to take Primolut-N to stop the period.If there is any real reason you can take Primolut-N but then in that case you will have to take the tablets continuously till the expected date of next periods.If you stop the pills after taking it for 3-5 days then you will again get bleeding which will be withdrawal bleeding due to Primolut-N.So without any valid reason you should not take any hormonal tablet to stop the periods early.
Answered: Mon, 5 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor